# SDR SIMA20171211004

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 30,895 hours, 26,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 69976
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EXTERIOR OVERWING EMERGENCY LTS INOP-C/A-REMOVED AND REPLACED #4 EMERGENCY BATTERY AND POWER SUPPLY IAW ENVOY W/C 33-700-19 AND 33-700-17 OPS CHECK GOOD. BATTERY CHARGER ASSY P/N 11-0049 S/N 12701
